Applications of the Rådström–Hörmander Embedding Theorem to Multifunctions

Volume 53 / 2005

Anna Kucia Bulletin Polish Acad. Sci. Math. 53 (2005), 259-271 MSC: 26E25, 54C60. DOI: 10.4064/ba53-3-3

Abstract

Using the Rådström–Hörmander theorem on embedding of the hyperspace of closed convex sets in a Banach space, we prove multivalued versions of some results known for real functions.

Authors

  • Anna KuciaMathematics Department
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image